Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Getting pain in lower neck. Cause and cure?

User rating for this question
Very Good
Answered by
Practicing since : 1966
Answered : 4498 Questions
Pain in the lower portion of the neck.
Posted Fri, 1 Feb 2013 in Bones, Muscles and Joints
Answered by Dr. Anantharamakrishnan 27 minutes later
Welcome to Health Care Magic

There are no relevant clues in your past or personal histories.
No bad habits – you seem to be a gentleman!

If the duration of the pain has been short, it could be muscle spasm – from posture at work or sleep.
Simple pain reliever like paracetamol or ibuprofen may help.
Sometimes muscle relaxant may be taken in addition – combinations are available over the counter, in most pharmacies

If the duration is long / if there are associated symptoms like fever, swelling etc – you will need physical examination.
If the pain is persisting for long, you should see a doctor, for favour of further assessment and assistance. You may need MRI of the neck...

You are very young. Most probably, there may not be anything of concern.
Start regular exercise – it will be good in the long run

Take care
Wishing speedy recovery
God bless
Good luck
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Sports Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor